Voriconazole-induced QT interval prolongation and ventricular tachycardia: a non-concentration-dependent adverse effect.

Y. Alkan, W. E. Haefeli, J. Burhenne, J. Stein, I. Yaniv, I. Shalit

Research output: Contribution to journalArticlepeer-review

Abstract

A 15-year-old patient with acute lymphoblastic leukemia and Fusarium infection was treated with voriconazole. She developed asymptomatic bradycardia, QT interval prolongation, and nonsustained, polymorphic ventricular tachycardia, which recurred upon rechallenge with the drug. Voriconazole levels and metabolism were within expected normal values. This non-concentration-dependent, voriconazole-associated ventricular tachycardia mandates cardiac rhythm monitoring during voriconazole treatment.

Original languageEnglish
Pages (from-to)e49-52
JournalClinical Infectious Diseases
Volume39
Issue number6
DOIs
StatePublished - 15 Sep 2004

Fingerprint

Dive into the research topics of 'Voriconazole-induced QT interval prolongation and ventricular tachycardia: a non-concentration-dependent adverse effect.'. Together they form a unique fingerprint.

Cite this